MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 16.6 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE¿, REMV 2 GANG 4-W; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 16.6 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE¿, REMV 2 GANG 4-W; STOPCOCK, I.V. SET
Catalog Number B90019
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 128" (325 cm) appx 16.5 ml, 15 drop primary set w/2 microclave, remv 2 gang 4-way clave stopcock, rotating luer, 2 ext.The customer reported that the 4-way stopcock will not allow the fluid to flow when attached to the intravenous tubing.It was unknown if there was patient involvement, however, harm was not reported as a consequence of this event.

Brand Name
128" (325 CM) APPX 16.6 ML, 15 DROP PRIMARY SET W/2 MICROCLAVE¿, REMV 2 GANG 4-W
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17595633
Report Number9617594-2023-00580
Device Sequence Number17997459
Product Code FMG
UDI-Device Identifier00887709011694
UDI-Public(01)00887709011694(17)280301(10)13598628
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90019
Device Lot Number13598628
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRAVENOUS TUBING, MFR UNK
Patient SexUnknown